# SDR SIMA202004021002

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,866 hours, 35,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LOWER SERVICE DOOR AND FIRST FLOOR STRIP INOP-C/A-REMOVED AND REPLACED #2 EMERGENCY LIGHT INVERTER OPS CHECK BAD IAW EMB AMM 33-50-11 REF NRWC 808-SGF-03785 ITEM # 2
